Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does Revlimid cause skin rashes?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have been taking Revlimid for 2 weeks. Today I notice I have a rash and pinpoint on my chest and back along with a itch. Today is Sunday and no answer from my Doctor. Should I stop taking Revlimid until I talk to my Doctor
Posted Sat, 8 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 10 minutes later
Brief Answer: Allergic reaction Detailed Answer: Hello Thanks for the query Revlimid is Lenalidomide and it is known to cause allergic reaction in the form of rashes. If I were to be your treating doctor I would have asked you to stop the drug as taking more pills might worsen the situation. For now you could take Tab Levocetrizine at night to help you with the rash and also apply calamine lotion for the itch. I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor